# SDR CALA2023122803742

- Difficulty date: December 27, 2023
- Submitted: December 28, 2023
- Operation: Air carrier
- Aircraft: N4901U
- Make and model: Airbus A320-232
- Aircraft serial: 2680
- Aircraft time: 50,262 hours, 24,648 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 0727540
- Part serial: C221583
- Condition: Missing
- Location: Refuel Coupling
- Part time: 2,133 hours, 1,051 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL CAP MISSING FLAGGED SDR CAP, COUPLING R OFF 31-2825-9-0001 1583 ON 0000 CAP, COUPLING R OFF 31-2825-9-0001 1583 ON 31-2825-9-0001 7118 REPLACED FUEL CAP AND LANYARD, REPLACED LANYARD AS WELL REF LP 6644316 PARTS USED: 31-2825-9-0001,QTY :1 1505579,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1505579 SN OFF 1583.
